Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

High BP. Taking concor, having clot formation, prescribed ecospirin. BP returned to normal. Continue ecosprin?

hi sir i am a 32 year old man i have BP form the age of 23 and so i was taking tablet called concor 5 mg since then and when i 25 years i had a trouble of cloat due over strain in a JIM since then my doctor advised me to take ecospirin along with concor 5 and i have continued taking both the medicine for 2 years but i have discontinued ecospirin and started swimming and jogging in a regular basis so now my BP is normal but my question is should i have to continue ecospirin or insted of ecospirin can i take natural blood thinner like garlic
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

It would have been better if you have mentioned the site of clot formation as well as the reasons for occurrence. Your treating doctor would have known that.

There are no scientific evidences to suggest natural products like garlic would prevent future episodes of clot.

I suggest you to consult your physician and restart ecosprin. You may also discuss about the events/causes that triggered the clot occurrence in the past and if any other precautions needs to be taken.

Hope this answers your query.

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor